# SDR AALA20120704011

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 36,296 hours, 15,029 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

BNA - CREW REPORTED WHEN SELECTING FLAPS FOR LANDING FLAPS WOULD NOT COME OUT OF UP POSITON.  EMERGENCY DECLARED FLIGHT LANDED BNA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER 3 FLAP ASKEW SENSOR ELECTRONIC CONNECTOR CORRODED.  REPLACED CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
